# SDR SWAA2023022705614

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,322 hours, 33,699 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP; OUTBD T/E WEDGE PANEL IS DELAMINATED ALONG T/E<[01] REMOVED AND REPLACED L/H WING INBOARD AFT FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02.;[02] REMOVED AND REPLACED L/H WING INBOARD AFT FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02.
